Jump to content
CrazyBoards.org

Recommended Posts

So, I got my meds refilled today, and perhaps the script was written wrong, or the pharmacy filled it wrong. I had been getting Depakote ER (which are blue) but this time they're Depakote ((no ER) which are blue)

Obviously the ones I have this go 'round aren't extended release. Does this matter greatly for this month? I normally take 1000 mg once a day. Should I take it differently if it's not ER?

Inquiring minds want to know!

InfoNut

Link to comment
Share on other sites

So, I got my meds refilled today, and perhaps the script was written wrong, or the pharmacy filled it wrong. I had been getting Depakote ER (which are blue) but this time they're Depakote ((no ER) which are blue)

Obviously the ones I have this go 'round aren't extended release. Does this matter greatly for this month? I normally take 1000 mg once a day. Should I take it differently if it's not ER?

Inquiring minds want to know!

InfoNut

<{POST_SNAPBACK}>

Ummmm, no you should NEVER take a wrong script...as far as it was explained to me, by my doc, depakote ER releases differently into your bloodstream than the regular depakote, and it could...errrr.... mess things up...so, call your pharmacists ASAP and find out if they f'd up your refill and if they didnt, call doc ASAP and tell him he messed up...I can't imagine a doctor ever changing depakote ER to depkote without telling you.

Link to comment
Share on other sites

Ack!  Just the kind of thing I dread!  That's a significant change, the dosing schedule is different, and I'm sure your pdoc would have told you if he meant to change the meds.

I hope you have a few more ER pills.  They behave differently.  I took the pink (non-ER ones) for 5 years, and I had to dose twice a day, breakfast and bedtime, or else I had breakthrough mania.  The half-life is very short for the regular SR ones.

If you're completely out of the usual med, it may be OK to take half your usual dose (500) of the SR.  But not if you have to split the pill, which will change the half-life even more.  But jeez, I really really hate to even give you advice on this.

Call the pharmacy first thing, and if they insist that's the scrip he wrote, call the pdoc and say it's a life-or-death emergency because you have the wrong meds.  Of course, if you still have a supply of the right ones, never mind the emergency stuff.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...